# SDR SWAA2020112427835

- Difficulty date: November 2, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL NR 241AF TOP SURFACE LAYER DETERIORATED.  CLEANED & REPAIRED PANEL NR 241AF, IN ACCORDANCE WITH B737-7 SRM 53-00-50-2R1 MATERIALS USED RESIN P/O1671335, AT TOP SURFACE.
